# SDR R61A2018051580591

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 6,607 hours, 4,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packboard
- Part number: 4A40307
- Condition: Cracked
- Location: L1 Door Slide
- Part time: 6,607 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE HAS A CRACKED PACK BOARD.  THE SLIDE WAS REMOVED AND REPLACED IAW AMM 25-65-01. TION.
